Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Heat conduction through a thin, poorly conductive layer


Author: L. E. Bobisud
Journal: Quart. Appl. Math. 41 (1983), 85-97
MSC: Primary 35K05; Secondary 80A20
DOI: https://doi.org/10.1090/qam/700663
MathSciNet review: 700663
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. E. Bobisud, Asymptotics of heat conduction in a bar capped with a thin, poorly conductive skin, to appear. MR 678493
  • [2] M. H. Protter and H. L. Weinberger, Maximum principles in differential equations, Prentice-Hall, Englewood Cliffs, N.J., 1967 MR 0219861
  • [3] L. I. Rubinstein, The Stefan problem, American Mathematical Society, Providence, R. I., 1971 MR 0351348

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35K05, 80A20

Retrieve articles in all journals with MSC: 35K05, 80A20


Additional Information

DOI: https://doi.org/10.1090/qam/700663
Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society